RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 2012 Volume 18, Number 3, Pages 187–194 (Mi timm852)

On strongly regular graphs with $b_1<24$

M. S. Nirova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Let $\Gamma$ be a connected edge-regular graph with parameters $(v,k,\lambda)$, and let $b_1=k-\lambda-1$. It is well-known that, if $b_1=1$, then $\Gamma$ is either a polygon or a complete multipartite graph with parts of order 2. Graphs with $b_1\le4$ were classified earlier. The investigation of graphs even in the case $b_1=5$ involves great difficulties. However, for strongly regular graphs, the situation is much simpler. In this paper, we classify strongly regular graphs with $b_1<24$.

Keywords: strongly regular graph, partial geometry, pseudo geometric graph.

UDC: 519.17

Received: 10.12.2011


 English version:
Proceedings of the Steklov Institute of Mathematics (Supplement Issues), 2013, 283, suppl. 1, S111–S118

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025